Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Chron's colitis, frequent stools, stomach irritation. Taking omnacortil medication. Cure?

husband is suffering from crohn s colitis from 2002. every year their is a flair ups and then he starts omnacortil 40mg and tapper 5 mg every week. But he does not firm stool and in a day 5-6 times he has to go. in his stomach some irritation is their. now he is on 40mg. is their any new treatment for such type of patients that they get cured and live a healthy lifestyle.
Asked On : Tue, 18 Dec 2012
Answers:  1 Views:  58
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
certain dietary precautions will help him like low fibre diet,liquid diet,and if diarrhoea is severe anti diarrhoeals will help in reducing the severity of symptoms.avoidance of smoking (if any)is strongly recommended.healthy life style including diet and exercise will help.
Answered: Tue, 18 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor